# SDR RAIA2018113010008

- Difficulty date: November 1, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,713 hours, 25,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14527386003
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE L/H SIDE FWD OF WING L/E ANTI-ICE SHUTOFF BRACKET IS CRACKED IN HALF... REMOVED AND REPLACED BRACKET...
